The Annals of Mathematical Statistics

A Note on the Behrens-Fisher Problem

Henry Scheffe

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 15, Number 4 (1944), 430-432.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731214

Digital Object Identifier
doi:10.1214/aoms/1177731214

Mathematical Reviews number (MathSciNet)
MR11926

Zentralblatt MATH identifier
0060.30705

JSTOR
links.jstor.org

Citation

Scheffe, Henry. A Note on the Behrens-Fisher Problem. Ann. Math. Statist. 15 (1944), no. 4, 430--432. doi:10.1214/aoms/1177731214. https://projecteuclid.org/euclid.aoms/1177731214


Export citation